Volume 8, Issue 4
Integrable Couplings of the Boiti-Pempinelli-Tu Hierarchy and Their Hamiltonian Structures

Huiqun Zhang, Yubin Zhou & Junqin Xu

Adv. Appl. Math. Mech., 8 (2016), pp. 588-598.

Published online: 2018-05

Preview Full PDF 2 484
Export citation
  • Abstract

Integrable couplings of the Boiti-Pempinelli-Tu hierarchy are constructed by a class of non-semisimple block matrix loop algebras. Further, through using the variational identity theory, the Hamiltonian structures of those integrable couplings are obtained. The method can be applied to obtain other integrable hierarchies.

  • Keywords

Integrable coupling, bi-integrable coupling, Hamiltonian structure, block matrix loop algebra.

  • AMS Subject Headings

37K05, 35Q53

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{AAMM-8-588, author = {}, title = {Integrable Couplings of the Boiti-Pempinelli-Tu Hierarchy and Their Hamiltonian Structures}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2018}, volume = {8}, number = {4}, pages = {588--598}, abstract = {

Integrable couplings of the Boiti-Pempinelli-Tu hierarchy are constructed by a class of non-semisimple block matrix loop algebras. Further, through using the variational identity theory, the Hamiltonian structures of those integrable couplings are obtained. The method can be applied to obtain other integrable hierarchies.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.2014.m542}, url = {http://global-sci.org/intro/article_detail/aamm/12105.html} }
Copy to clipboard
The citation has been copied to your clipboard